It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Curtis on April 04, 2000 at 19:39:40:

In Reply to: low libido and high blood pressure posted by Joan on February 16, 2000 at 14:38:15:

:
: I was just diagnosed with high blood pressure after having several scary symptoms. I am now
: taking medication for my high blood pressure.

: However, I was wondering if high blood pressure in itself--in other words, not the medication--can cause
: lowered libido. I have been very disinterested in sex with my husband the last several months, and am
: now wondering if it could be related to the high blood pressure.

: I now understand that my new medication may affect my desire as well. I'm feeling pretty hopeless about
: this. :( I really love my husband and can't stand living like this.

: Joan

I'd suspect the Meds, not the BP. It could also be due to depression if you've been depressed lately. I know it's embarassing, but try to talk to your Dr. I heard that Viagra works for women too, but don't know if it is contraindicated in cases with high blood pressure.

-Curtis

Follow Ups

All times are GMT -7. The time now is 07:52 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!